Fort Knox, KY
A 34-year-old female asked:
All labs normal. had pneumonia 9 wk ago. now muscles in arms and legs feel weak at times. from levaquin (levofloxacin)? what can i do? it's upsetting
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 12 years experience
Less likely: Fatigue and weakness after pneumonia is less likely from levaquin (levofloxacin) than from general deconditioning after a severe illness. Great stress was placed on the body and sometimes takes months to fully recover. Concentrate on getting great nutrition, hydration, rest, sunlight and try to exercise as tolerated.
Created for people with ongoing healthcare needs but benefits everyone.
2.9k viewsAnswered >2 years ago
Last updated Oct 20, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.